Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 29 found articles
 
 
  The asymptotically additive topological pressure on the irregular set for asymptotically additive potentials
 
 
Title: The asymptotically additive topological pressure on the irregular set for asymptotically additive potentials
Author: Zhao, Yun
Zhang, Libo
Cao, Yongluo
Appeared in: Nonlinear analysis. Series A, Theory and methods
Paging: Volume 74 (2011) nr. 15 pages 8 p.
Year: 2011
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 29 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands